# SDR A6WA2016032300006

- Difficulty date: March 16, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 30,702 hours, 30,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LAST LAMP OF AFT SECTION OF FLOOR EMERGENCY LIGHT INOPERATIVE.
